# SDR SWIA200718767

- Difficulty date: August 2, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 16,596 hours, 14,022 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER NR 4 MAIN TRACK IS CRACKED, FOUND AT C-CHECK.  REPLACED NR 4 THRUST REVERSER TRACK PER CRJ200 AMM 70-34-11-400-801.
